| Model Number |
X SERIES |
| Medical Device Problem Codes |
Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown), the device displayed "defib disabled" and "pacer disabled" messages.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device were returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including bench handling, power cycling and defib cycling without duplicating the report.An internal inspection of the device found no discrepancies.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.